Duke Mathematical Journal

Iwasawa $L$-functions for multiplicative abelian varieties

John W. Jones

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 59, Number 2 (1989), 399-420.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11G40: $L$-functions of varieties over global fields; Birch-Swinnerton-Dyer conjecture [See also 14G10]
Secondary: 11G07: Elliptic curves over local fields [See also 14G20, 14H52] 14G10: Zeta-functions and related questions [See also 11G40] (Birch- Swinnerton-Dyer conjecture) 14K15: Arithmetic ground fields [See also 11Dxx, 11Fxx, 11G10, 14Gxx]


Jones, John W. Iwasawa L -functions for multiplicative abelian varieties. Duke Math. J. 59 (1989), no. 2, 399--420. doi:10.1215/S0012-7094-89-05918-8. http://projecteuclid.org/euclid.dmj/1077308008.

Export citation


  • [1] D. Bernardi and C. Goldstein, Variante $p$-adique de la conjecture de Birch et Swinnerton-Dyer, C. R. Acad. Sci. Paris Sér. I Math. 301 (1985), no. 10, 455–458.
  • [2] D. Bernardi, C. Goldstein, and N. Stephens, Notes $p$-adiques sur les courbes elliptiques, J. Reine Angew. Math. 351 (1984), 129–170.
  • [3] S. Bosch and W. Lütkebohmert, Stable reduction and uniformization of abelian varieties II, Invent. Math. 78 (1984), no. 2, 257–297.
  • [4] R. Greenberg, Iwasawa theory for $p$-adic representations, to appear.
  • [5] J. Jones, Galois cohomology and parameterizations of semistable abelian varieties, manuscript.
  • [6] J. Jones, $p$-adic heights for semistable abelian varieties, Composito Math., to appear.
  • [7] B. Mazur, Rational points of abelian varieties with values in towers of number fields, Invent. Math. 18 (1972), 183–266.
  • [8] B. Mazur and J. Tate, Canonical height pairings via biextensions, Arithmetic and Geometry, Vol. I, Progr. Math., vol. 35, Birkhäuser, Boston, 1983, pp. 195–237.
  • [9] B. Mazur, J. Tate, and J. Teitelbaum, On $p$-adic analogues of the conjectures of Birch and Swinnerton-Dyer, Invent. Math. 84 (1986), no. 1, 1–48.
  • [10] W. McCallum, Duality theorems for Néron models, Duke Math. J. 53 (1986), no. 4, 1093–1124.
  • [11] A. Nasybullin, Elliptic Tate curves over local $\Gamma$-extensions, Math. Notes of U.S.S.R. 13 (1973), 322–327.
  • [12] B. Perrin-Riou, Descente infinie et hauteur $p$-adique sur les courbes elliptiques à multiplication complexe, Invent. Math. 70 (1982/83), no. 3, 369–398.
  • [13] P. Schneider, $p$-adic height pairings I, Invent. Math. 69 (1982), no. 3, 401–409.
  • [14] P. Schneider, Iwasawa $L$-functions of varieties over algebraic number fields: A first approach, Invent. Math. 71 (1983), no. 2, 251–293.
  • [15] P. Schneider, $p$-adic height pairings II, Invent. Math. 79 (1985), no. 2, 329–374.